# SDR P5CA2021042000114

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 32,468 hours, 5,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 870-910 S11l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - STRINGER, FWD UPPER FUSELAGE INTERNAL STRUCTURE STA 870 - STA 910, S-11L( REPAIR DAMAGE AREA IAW EI NO T2021A53M-876, REV 1. JOB COMPLETED AND CONDITION CHK NORMAL. )
